MathSciNet Relay Station
MathSciNet bibliographic data
MR2461789 (2010a:60019) 60B15 (60G50 60J10 60J27)
Saloff-Coste, L.; Zúñiga, J. Refined estimates for some basic random walks on the symmetric and alternating groups. ALEA Lat. Am. J. Probab. Math. Stat. 4 (2008), 359–392.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement